SEVERE within an hour. I couldn't stand it so I had to rinse it off. Does this mean I am allergic to it? When I have used corticosteroid nasal sprays in the past... I have problems with stinging and feel uncomfortable ill-like. He is looking for another topical steroid for me while I await an appt. with a dermatologist who specializes. This won't be done until Feb. My dermatologist gave me the T.R.U.E. 30 patch test which he read 92 hrs. later. All redness was gone by then. At 72 it showed redness where the tape was and other places-difficult to read. Hair product dye/other are suspect. I am wondering if the foam made things worse for me. Any thoughts??? I am afraid to use any other meds on my scalp. Note: The burning slowed down after 48 hrs. I was afraid to wash my hair today but did with FREE and CLEAR which I have been using-this time with COLD water. Any advice? Thanks much.
- Verdeso Information for Consumers
- Verdeso Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verdeso (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
Posted 16 Apr 2010 • 1 answer
95 year old dad has been taking Gabapentin 300 mg in am and 600 mg at bedtime for many years for leg
Posted 1 Apr 2013 • 1 answer
Posted 11 Sep 2013 • 2 answers
Posted 30 Jun 2016 • 0 answers